Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Statistical regularization of inverse problems
Autore:
Tenorio, L;
Indirizzi:
Colorado Sch Mines, Dept Math & Comp Sci, Golden, CO 80401 USA Colorado Sch Mines Golden CO USA 80401 h & Comp Sci, Golden, CO 80401 USA
Titolo Testata:
SIAM REVIEW
fascicolo: 2, volume: 43, anno: 2001,
pagine: 347 - 366
SICI:
0036-1445(200106)43:2<347:SROIP>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
BAYESIAN CONFIDENCE-INTERVALS; IMAGE-RECONSTRUCTION; WAVELET SHRINKAGE; SMOOTHING SPLINES; NOISY DATA; L-CURVE; REGRESSION; CHOICE; DECOMPOSITION;
Keywords:
Fredholm integral equations; Backus-Gilbert method; reproducing kernels; Tikhonov regularization; splines; cross-validation; wavelets; minimax estimation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
51
Recensione:
Indirizzi per estratti:
Indirizzo: Tenorio, L Colorado Sch Mines, Dept Math & Comp Sci, Golden, CO 80401 USA Colorado Sch Mines Golden CO USA 80401 i, Golden, CO 80401 USA
Citazione:
L. Tenorio, "Statistical regularization of inverse problems", SIAM REV, 43(2), 2001, pp. 347-366

Abstract

In experimental sciences we often need to solve inverse problems. That is,we want to obtain information about the internal structure of a physical system from indirect noisy observations. Often the problem is not whether a solution exists; on the contrary, there are too many solutions that fit thedata to a chosen tolerance level. The goal is to use prior information to determine a physically meaningful solution. Here, we present some of the basic questions that arise. We describe methods that call be used to find inversion estimates as well as ways to assess their performance.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/01/20 alle ore 22:04:14